# SDR MALA040746

- Difficulty date: December 6, 2004
- Submitted: December 9, 2004
- Operation: Air carrier
- Aircraft: N530XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2364
- Aircraft time: 10,248 hours, 10,101 cycles
- Engine: Lyc LF5071F
- System (JASC): 7320 · Fuel Controlling System
- Part: Manifold
- Part number: 216362038
- Part serial: 13714
- Condition: Leaking
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ON FLIGHT 3669, NR 4 ENGINE OVERHEAT LIGHT ILLUMINATED IN FLIGHT.  MAINTENANCE COMPLETED INSPECTION OF ENGINE NR 4, 1 & 2 FOR FIRE INDICATION.  NO DEFECTS NOTED.  INSPECTED NR 4 ENGINE FIRE LOOPS A & B.  NO INDICATIONS NOTED.  FIRE BOTTLE WAS NOT DISCHARGED.  SUSPECT FUEL MAINFOLD LEAKING.  COMPLETED TASK CARD 7310-501.  REPLACED BOTH FUEL MANIFOLDS.  LT FUEL MANIFOLD P/N 2-163-620-38, S/N OFF 13-714, RT FUEL MANIFOLD P/N 2-163-620-37, S/N OFF 1XM02556.  LEAK AND OPS CHECK GOOD.
